Early aging signs on levadopa

I was diagnosed 6 years ago, first time I have seen this forum.

Does anyone else out there feel that they have aged quicker since taking this drug? I am sure my face has aged faster: the definition of my lips seems to have disappeared and I have so many wrinkles I look like an unmade bed! at only 66 this is disapointing to say the least. Is there a connection?

4 Replies

  • So far I have not had this experience but I have only been on the sinemet for a little over a month. Welcome to the forum.

  • I don't know about levodopa but there is definite connection to your face end looking older with Parkinson's. In the Oriental medicine the channels or the meridian that corresponds to different organs run through your body. They correspond to different places on your face and when they are not healthy and strong you will get this Parkinsons face with the muscles saggy. My left side which is affected looks worse than my right side which so far is not affected as badly.

    If you go to pdrecovery.org you can read all the information and it really really makes sense. If you have wondered how come you cannot spread some of your toes there's an answer for it there too and it is because of the Meridian or Channel flow.


  • I am 66 and have the same problem.However I don't have PD so I think it's the aging process. Unfortunately Because of my very active outdoor lifestyle and Uv exposure it's taken its toll!

  • My husband has been on it for 9 years he is 76 and not a wrinkle on him. I on the other hand am 70 and have aged a lot from being a care give 24/7. I am grateful to still have him with me and as for my wrinkles I have earned them and do my best to keep stylish and smell good. It takes more effort now but it helps me feel better. I deserve it. I am sure you still are beautiful . hugs

You may also like...